# SDR ASOA201102243

- Difficulty date: November 25, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 30,902 hours, 27,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARDROBE AFT EMERGENCY LIGHT HOUSING BROKEN.  R & R FLOOR LEVER EMERGENCY FLOOD LIGHT HOUSING ON WARDROBE IAW AMM 33-51-19-000-801 & 33-51-19-400-801.  OPS CHECKED GOOD IAW AMM 33-51-00-710-801.
